MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLT Ø4.8MM RC, SLA® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLT Ø4.8MM RC, SLA® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.7518
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Swelling/ Edema (4577)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 9.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection, pain, swelling and inflammation.No further patient complications were reported.

Brand Name
BLT Ø4.8MM RC, SLA® 18MM, TIZR, LOXIM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key25474584
Report Number0001222315-2026-001756
Device Sequence Number10426582
Product Code DZE
UDI-Device Identifier07630031729927
UDI-Public07630031729927
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/11/2026
Report Date (Section F) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.7518
Device Lot NumberJYF63
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2026
Device Age47 MO
Event Location Other
Date Report to Manufacturer05/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale